MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT IPTH REAGENT KIT; RADIOIMMUNOASSAY, PARATHYROID HORMONE

ABBOTT GMBH ARCHITECT IPTH REAGENT KIT; RADIOIMMUNOASSAY, PARATHYROID HORMONE
Model Number 08K2529
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated architect intact pth result on one patient.The results provided were: on (b)(6) 2021 sid (b)(6) initial=173 pg/ml /physician questioned the initial result repeated at labcorp=54 pg/ml.Laboratory reference range for ipth=15 to 68 pg/ml.The customer performed comparison study with quest for troubleshooting purpose.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and historical performance of architect intact pth reagent lot 07620i000.Trending review determined no adverse trend for the issue for the product.Return testing was not completed as returns were not available.Historical performance of reagent lot 07620i000 was evaluated using worldwide data from abbottlink.The patient data was analyzed and compared to an established control limit.This evaluation indicated that the patient median result for lot 07620i000 is within the established control limits.Therefore, no unusual reagent lot performance was identified.Device history record review did not identify any non-conformances or deviations with the complaint lot and complaint issue.A review of the manufacturing documentation did not identify any issues associated with the customer¿s observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the architect intact pth, reagent lot 07620i000.

Brand Name
ARCHITECT IPTH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, PARATHYROID HORMONE
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key12338892
Report Number3002809144-2021-00493
Device Sequence Number5087620
Product Code CEW
UDI-Device Identifier00380740156244
UDI-Public00380740156244
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K063232
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2022
Device Model Number08K2529
Device Catalogue Number08K25-29
Device Lot Number07620I000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/30/2021
Supplement Date Received by Manufacturer08/26/2021
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date08/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-01, I1SR60776; ARC I1000SR MOD, 01L86-01, I1SR60776